Jump to content
CrazyBoards.org

Recommended Posts

here's the thing ...

i wound up with an rx for depakote "ER" not the "regular" pink depakote i had been taking.

i'm kinda stuck with it, for several reasons, but it's making me VERY tired ALL the time.

i don't always trust what the pdoc has to say, but she said that one can take ER every OTHER day to spread out the dose. has anyone heard of this? i'd like to confirm this before going forward with it.

thoughts?

anyone?

anyone?

bueller?

see other post for more info.

Link to comment
Share on other sites

What is your normal depakote dosage? How often do you take it? What is the ER dosage? How often is the pdoc saying to take it?

We can make some guesstimates on the blood levels for comparison, but we need the facts ma'am. Just the facts.

a.m.

Link to comment
Share on other sites

reg depakote 500 mg once a day at bedtime. same for the ER.

i wanted to try to go to a 250/day because the 500 is leaving me with a cognitive impairment that interferes with my new job.

the thing with the ER is now i am tired all the time too.

my GP was cc'd my bloodwork and said the depakote levels were low but ok at 500 mg.

i want to continue to address the mood swings (mixed episodes and dysporic mania) which the depakote seems to be doing wonderfully at 500. but the perfect scenario would be to be able to do that and get some brain function back. the fog is manageable, but, it does reduce my functionality in the work place.

Link to comment
Share on other sites

so erhm, no one has heard of this every other night thing?

this ER depakote is making me feel all surreal, ALL the time. for those in the know, it's exactly how you feel when you start to get off on acid.

any explanation of the brain chemistry there would be most appreciated.

I can't wait till i can go back on the regular stuff.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...